Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 113, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2018, 4:35 PM EDT for Granville County, Person County, North Carolina. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2018, 4:35 PM EDT (20:35 UTC)
- Expired
- Jul 6, 2018, 5:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Granville County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 71 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:40 PM EDT | TSTM WND DMG | 2 Ne Rougemont, NC | TREES AND POWER LINES WERE REPORTED DOWN AT THE INTERSECTION OF MOORES MILL ROAD AND RASSIE CRABTREE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 933 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
885
WUUS52 KRAH 062035
SVRRAH
NCC077-145-062130-
/O.NEW.KRAH.SV.W.0113.180706T2035Z-180706T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
435 PM EDT FRI JUL 6 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Person County in central North Carolina...
Western Granville County in central North Carolina...
* Until 530 PM EDT
* At 435 PM EDT, a severe thunderstorm was located over Rougemont, or
12 miles south of Roxboro, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Roxboro, Butner, Stem, Lake Butner, Moriah, Berea and Surl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3614 7861 3614 7880 3624 7880 3624 7906
3642 7905 3643 7864
TIME...MOT...LOC 2035Z 196DEG 7KT 3622 7895
HAIL...1.00IN
WIND...60MPH
$$
MORROW2 follow-up statements
892
WWUS52 KRAH 062112
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
512 PM EDT FRI JUL 6 2018
NCC077-062122-
/O.CAN.KRAH.SV.W.0113.000000T0000Z-180706T2130Z/
Granville NC-
512 PM EDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANVILLE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3624 7880 3624 7906 3642 7905 3643 7880
TIME...MOT...LOC 2112Z 196DEG 7KT 3629 7893
$$
NCC145-062130-
/O.CON.KRAH.SV.W.0113.000000T0000Z-180706T2130Z/
Person NC-
512 PM EDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN PERSON COUNTY...
At 512 PM EDT, a severe thunderstorm was located near Rougemont, or 8
miles south of Roxboro, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Roxboro, Moriah and Surl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3624 7880 3624 7906 3642 7905 3643 7880
TIME...MOT...LOC 2112Z 196DEG 7KT 3629 7893
HAIL...1.00IN
WIND...60MPH
$$
MORROW105
WWUS52 KRAH 062120
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
520 PM EDT FRI JUL 6 2018
NCC145-062130-
/O.EXP.KRAH.SV.W.0113.000000T0000Z-180706T2130Z/
Person NC-
520 PM EDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERSON COUNTY
WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3624 7880 3624 7906 3642 7905 3643 7880
TIME...MOT...LOC 2120Z 196DEG 7KT 3630 7893
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:55 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 6, 2:55 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 255 PM EDT Fri Jul 6 2018 .SYNOPSIS... An Appalachian-lee surface trough will drift southeastward across NC and VA this afternoon and evening, followed by the passage of a cold front overnight. High pressure will then build across the middle Atlantic region through the weekend, bringing much cooler and drier air to our region. && .NEAR TERM /THROUGH TONIGHT/... As of 255 PM Friday... A fairly large cluster of thunderstorms has developed/spread SE off the Blue Ridge of VA/NC early afternoon. A cold pool in behind the cluster of storms (temperatures in the 60s to lower 70s) has spread out of the high country into the Foothills. Out ahead of the storms, the MLCapes have reached 1500 to 2000 J/KG. There are cell mergers going on with the storms propagating SSW. It appears that a short lived pulse severe event is unfolding over the Triad region, with the threat of a few damaging wind gusts to 60 mph. The energy from this convection is expected to link up with the scattered storms developing over the Piedmont during the mid to late afternoon. This will enhance the convection along the I-40/I-85 corridors from the Triad to the Triangle spreading SE through the afternoon. Generally, a few pulse severe may continue to be a threat through the afternoon. Not sure the models have captured the cold pool moving into the high CAPE environment very well. The 12z/GFS was out to breakfast (lunch) as it had no storms in the Triad until 00z/this evening. So, this can't be used. Going to the CAMS, the HRRR may have the best handle on this situation - with the energy of the cluster of storms and trailing cold pool will translate SSE across our region through the afternoon and early evening. The slow movement, cell mergers, and back building nature of the storms as they come SE should continue to produce locally damaging wind, frequent lightning, and very heavy rain. High PW and slow storm motion will lead to locally heavy rain in the storms. However, FFG is high as many areas have not seen rain in over a week. Many areas are showing a very dry top moisture profile as well. Therefore, the flash flood risk is low. Urban areas run the risk any time of slow moving, heavy rain producing storms. However, widespread flooding is not expected. Severe storms on an organized basis are not expected due to the weak shear. However, in this multi-cell pulse environment characterized by high CAPE and nil shear, isolated strong wind events can and will occur under the stronger cells. The chance to likely POP will not drop off until later this evening, with CAMS suggesting the focus for additional storms near the cold front over NW NC this evening. The current convective overturning in the NW may hamper additional strong storms later. There is a chance of additional storms with the front as it drops south through the region just about anywhere overnight. Lows in the upper 60s north to lower to mid 70s south. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 130 PM Friday... Surface cold front will be draped across southern NC on Saturday. Meanwhile, a mid level ridge will redevelop and strengthen across the upper Midwest into the Ohio Valley early this weekend. Beneath the developing ridge, a Canadian surface high will build from the Great Lakes east across the middle Atlantic states, and then southward down the lee of the Appalachians. The cooler and drier air, characterized by dewpoints in the upr 50s-mid 60s, will surge into central NC Saturday into Saturday night. Expect a stubborn extensive layer of stratocumulus layer over most of the area north of the cold front. Scattered, mainly elevated, showers are expected, with higher chances in the south. Temperatures will be considerably cooler beneath the cloudiness and aided by northeasterly flow that will gust to 20 or so mph on Saturday. Highs are expected to be in the upper 70s north to very low 80s across the southern tier. It will be pleasantly cool Saturday night, with lows mostly in the low and mid 60s. && .LONG TERM /SUNDAY THROUGH SATURDAY/... As of 115 PM Friday... The long term forecast will be subject to some uncertainty in the Coastal Plain, as a low pressure area currently a few hundred miles southeast of the NC coast may strengthen to a tropical depression as it slowly approaches the coast later this weekend. Otherwise, an initially 'cool' and dry continental airmass will make a brief southerly surge down the Atlantic coast this weekend. The ridging will retrograde across the Ohio Valley Monday as the airmass quickly begins to modify with temperatures rising from low and mid 80s Sunday to the upper 80s Monday, and finally back to the lower 90s Tuesday. The ridging will begin to amplify in the Plains Monday, with subsequent troffing and northwest flow over the eastern CONUS. We will continue to warm through midweek, with highs Wednesday through Friday reaching the mid 90s. A backdoor front will be pushed south into the area as the pattern amplifies on Thursday, and this front will merge into our near-omnipresent summer lee trof and stall over the area through the late week. This will enhance our chance of convection Thursday and Friday. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... As of 245 PM Friday... Pulse type storms will be a threat for the TAF sites through 00z/Saturday, transitioning to the SE zones between 00z and 03z. There is another chance of storms in the Piedmont as the actual front moves in later this evening and overnight. MVFR to IFR CIGS and VSBYS will accompany the storms, then generally VFR conditions later this evening. As the front moves through later tonight, the winds will shift to the NE and pick up to 10-20kt between 06z and 12z, with a low IFR overcast expected. The overcast should lift to MVFR Saturday afternoon, otherwise generally VFR conditions expected. Outlook: VFR conditions as drier high pressure builds more fully swd across NC by Saturday night and Sunday, lasting into early next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/MWS NEAR TERM...Badgett SHORT TERM...mlm LONG TERM...mlm AVIATION...Badgett
Hazardous weather outlook, Jul 6, 11:47 AM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1147 AM EDT Fri Jul 6 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-071600- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1147 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Hot and humid conditions will exist out ahead of a cold front this afternoon. Heat indices around 100 can be expected in many areas before the chance of thunderstorms and clouds increase this afternoon. Clusters of thunderstorms will occur this afternoon and evening. Some of the thunderstorms will produce locally heavy rain, frequent lightning, and gusty wind to 50 mph. Some urban or small stream flooding may occur. Thunderstorms are expected to diminish by late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rain amounts, strong winds, or hail to the National Weather Service. Badgett
In the hours before
Special weather statement, Jul 6, 4:03 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Raleigh NC 403 PM EDT FRI JUL 6 2018 NCZ041-062100- Wake NC- 403 PM EDT FRI JUL 6 2018 ...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 500 PM EDT... At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near Raleigh, moving south at 10 mph. Wind gusts up to 40 mph will be possible with this storm. Heavy rain and minor flooding will also be possible with this storm. An urban and small stream flood advisory has also been issued. Locations impacted include... Raleigh and Garner. PRECAUTIONARY/PREPAREDNESS ACTIONS... Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. && LAT...LON 3587 7867 3585 7852 3569 7853 3572 7873 TIME...MOT...LOC 2002Z 010DEG 8KT 3579 7861 MORROW
Special weather statement, Jul 6, 4:05 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EDT FRI JUL 6 2018
NCZ041-062030-
Wake NC-
405 PM EDT FRI JUL 6 2018
...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT WEST CENTRAL WAKE
COUNTY UNTIL 430 PM EDT...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cary, moving south at 5 mph.
Nickel size hail, dangerous lightning, and wind gusts of 50 to 55
mph will be possible with this storm.
Locations impacted include...
Cary, Apex, Morrisville, Research Triangle and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3587 7880 3569 7876 3571 7896 3575 7894
3579 7893 3583 7891 3587 7891
TIME...MOT...LOC 2004Z 006DEG 5KT 3581 7886
MORROWLocal storm report, Jul 6, 4:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
420 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 W NEW HOPE 35.81N 78.60W
07/06/2018 E0.25 INCH WAKE NC PUBLIC
PEA-SIZED HAIL ON RALEIGH BLVD AND
WESTINGHOUSE BLVD IN RALEIGH.
&&
JFDSpecial weather statement, Jul 6, 4:28 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
428 PM EDT FRI JUL 6 2018
NCZ011-027-062130-
Nash NC-Halifax NC-
428 PM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NASH AND
WEST CENTRAL HALIFAX COUNTIES UNTIL 530 PM EDT...
At 428 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 12 miles west of Halifax to
8 miles north of Dortches to near Nashville. These storms were nearly
stationary.
Locations impacted include...
Nashville, Dortches, Red Oak, Whitakers, Glenview and Battleboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3629 7769 3613 7770 3602 7776 3595 7800
3600 7801 3619 7783 3632 7781
TIME...MOT...LOC 2028Z 004DEG 1KT 3627 7780 3613 7784 3600 7797
MORROWLocal storm report, Jul 6, 4:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
431 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD 3 ESE RALEIGH 35.80N 78.61W
07/06/2018 WAKE NC FIRE DEPT/RESCUE
CAR STUCK IN FLOOD WATERS. WATER RESCUE.
NORTH RALEIGH BLVD NEAR MILLBANK ST.
&&
NPLocal storm report, Jul 6, 4:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
435 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 NW CANDOR 35.31N 79.77W
07/06/2018 MONTGOMERY NC 911 CALL CENTER
ONE TREE WAS REPORTED DOWN ON SMALL ROAD.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:02 PM EDT | Special Weather Statement | RAH | Anson | 28 min |
| Jul 5, 8:23 PM EDT | Special Weather Statement | RAH | Franklin | 37 min |
| Jul 6, 1:42 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Forsyth, Guilford, Orange | 48 min |
| Jul 6, 2:08 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 52 min |
| Jul 6, 2:40 PM EDT | Special Weather Statement | RAH | Alamance, Davidson | 65 min |
| Jul 6, 2:41 PM EDT | Areal Flood Advisory | RAH | Guilford | 2 hr |
| Jul 6, 2:42 PM EDT | Special Weather Statement | RAH | Warren | 33 min |
| Jul 6, 3:00 PM EDT | Special Weather Statement | RAH | Halifax | 30 min |
| Jul 6, 3:15 PM EDT | Special Weather Statement | RAH | Warren | 30 min |
| Jul 6, 3:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 42 min |
| Jul 6, 3:22 PM EDT | Special Weather Statement | RAH | Franklin | 23 min |
| Jul 6, 3:36 PM EDT | Areal Flood Advisory | RAH | Wake | 114 min |
| Jul 6, 3:41 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Stanly | 64 min |
| Jul 6, 3:44 PM EDT | Special Weather Statement | RAH | Orange | 61 min |
| Jul 6, 3:50 PM EDT | Areal Flood Advisory | RAH | Wake | 115 min |
| Jul 6, 4:03 PM EDT | Special Weather Statement | RAH | Wake | 57 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | RAH | Wake | 25 min |
| Jul 6, 4:13 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 62 min |
| Jul 6, 4:15 PM EDT | Flash Flood Warning | RAH | Wake | 2 hr |
| Jul 6, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 57 min |
| Jul 6, 4:21 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 39 min |
| Jul 6, 4:28 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
| Jul 6, 4:30 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 94 min |
| Jul 6, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 91 min |
| Jul 6, 4:50 PM EDT | Areal Flood Advisory | RAH | Wake | 74 min |
| Jul 6, 5:00 PM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 86 min |
| Jul 6, 5:03 PM EDT | Special Weather Statement | RAH | Person | 57 min |
| Jul 6, 5:09 PM EDT | Areal Flood Advisory | RAH | Nash | 88 min |
| Jul 6, 5:14 PM EDT | Special Weather Statement | RAH | Harnett | 31 min |
| Jul 6, 5:19 PM EDT | Special Weather Statement | RAH | Nash, Wilson | 56 min |
| Jul 6, 5:33 PM EDT | Special Weather Statement | RAH | Wayne | 27 min |
| Jul 6, 5:34 PM EDT | Special Weather Statement | RAH | Harnett | 26 min |
| Jul 6, 5:40 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 39 min |
| Jul 6, 6:06 PM EDT | Special Weather Statement | RAH | Vance, Warren | 69 min |
| Jul 6, 6:09 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 75 min |
| Jul 6, 6:18 PM EDT | Special Weather Statement | RAH | Hoke | 42 min |
| Jul 6, 6:38 PM EDT | Special Weather Statement | RAH | Wayne | 67 min |
| Jul 6, 7:11 PM EDT | Areal Flood Advisory | RAH | Wayne | 62 min |
| Jul 6, 7:20 PM EDT | Areal Flood Advisory | RAH | Wayne, Wilson | 53 min |
| Jul 6, 7:20 PM EDT | Special Weather Statement | RAH | Greene | 55 min |
| Jul 6, 7:21 PM EDT | Special Weather Statement | RAH | Sampson | 24 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.